# SDR SWIA201024456

- Difficulty date: June 18, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N560SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120334
- Aircraft time: 26,119 hours, 37,832 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE ROW 9 INOP.  (FLT 6315)  RESEATED WIRES.
